# SDR CA990521038

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 206031004115B
- Condition: Damaged
- Location: Tailboom
- Part time: 10,502 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, FOUR SMALL CREASES WERE DISCOVERED ON TAILBOOM BETWEEN STATIONS 69.0 AND 72.0.
